# SDR AALA20120306020

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN INBOARD OF THE RIGHT NUMBER 4 DOOR THRESHOLD THE FLOORBOARD SUPPORT BETWEEN STATIONS 1640 TO 1661 AT RIGHT BUTTLINE 57 IS CORRODED.  REPLACED FLOORBOARD SUPPORT PER AARD 51-10-05-1, REPAIR 1.
